Alert archive / Tennessee / Special Weather Statements in 2015
Special Weather Statement, NWS Nashville, TN
NWS Nashville, TN issued this special weather statement at Aug 6, 2015, 9:02 AM CDT for Lawrence County, Tennessee. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 6, 2015, 9:02 AM CDT (14:02 UTC)
- Expired
- Aug 6, 2015, 9:45 AM CDT
- In force
- 43 min
- Issued by
- NWS Nashville, TN
County Lawrence County, TN
The radar
The Northeast Alabama radar (KHTX), 141 km from the middle of the area, began a volume at 14:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 2.0 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 61 J/kg
- Mixed-layer CIN
- -166 J/kg
- Mixed-layer LCL
- 1037 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 158 m²/s²
- 0-3 km storm-relative helicity
- 202 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
864 WWUS84 KOHX 061402 SPSOHX SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 902 AM CDT THU AUG 6 2015 TNZ093-094-061445- LAWRENCE TN-WAYNE TN- 902 AM CDT THU AUG 6 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WAYNE AND CENTRAL LAWRENCE COUNTIES UNTIL 945 AM CDT... AT 901 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER COLLINWOOD...OR 8 MILES SOUTH OF WAYNESBORO...MOVING EAST AT 35 MPH. WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... LAWRENCEBURG...WAYNESBORO...LORETTO...COLLINWOOD...ST. JOSEPH... ETHRIDGE...LEOMA...FIVE POINTS AND WESTPOINT. LAT...LON 3508 8783 3531 8780 3535 8727 3500 8730 TIME...MOT...LOC 1401Z 274DEG 32KT 3520 8772 $$ 27!
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this special weather statement went out at Aug 6, 6:52 AM CDT, 2 hours 10 minutes earlier.
Area forecast discussion, Aug 6, 6:52 AM CDT, 2 hours 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 652 AM CDT THU AUG 6 2015 .UPDATE... 12Z TAF DISCUSSION. && .AVIATION UPDATE... LEANED HEAVILY ON HRRR MODEL FOR TIMING OF IMPACTS. -SHRA/-TSRA TO CONTINUE SPREADING ACROSS AREA AIRPORTS THROUGH 16Z AT CKV/BNA AND 22Z AT CSV. VCSH AFTER THAT TIME AT AIRPORTS WITH MVFR/IFR CIGS/VIS DEVELOPING THURSDAY EVENING/NIGHT. SHAMBURGER && .PREV DISCUSSION... /ISSUED 346 AM CDT THU AUG 6 2015/ DISCUSSION... SHOWERS AND THUNDERSTORMS CONTINUE TO MOVE ACROSS THE FORECAST AREA THIS EARLY MORNING WITH THE HEAVIEST RAIN CONCENTRATED OVER SOUTHERN MIDDLE TENNESSEE AS WELL AS NORTHEAST MISSISSIPPI AND NORTHWEST ALABAMA. FOR TODAY...IT WILL BE A SOMEWHAT COMPLEX FORECAST SITUATION AS THE ONGOING STORMS ARE A FEW HOURS EARLY IN ARRIVAL AND WILL IMPACT WHAT HAPPENS LATER TODAY. SHORT RANGE MODELS ARE HINTING AT REDEVELOPMENT THIS AFTERNOON ESPECIALLY NEAR AND EAST OF INTERSTATE 65. IF STORMS CAN GET GOING THIS AFTERNOON...THESE WOULD HAVE THE POTENTIAL TO BE STRONG TO MAYBE EVEN SEVERE WITH WIND GUSTS BEING THE MAIN THREATS. REGARDLESS OF WHETHER STORMS REDEVELOP OR NOT...CLOUD COVER AND LIGHT SHOWERS WILL GENERALLY REMAIN OVER THE AREA FOR MUCH OF THE DAY IMPACTING HIGH TEMPERATURES. AS LONG AS THE AREA DOES NOT BREAK OUT INTO FULL ON SUNSHINE TODAY...LOW TO MID 80S SEEM REASONABLE WITH ALL MOS GUIDANCE AGREEING WITH THIS SOLUTION TOO. ONE CONCERN IS ACROSS NORTHWEST MIDDLE TENNESSEE WHERE CONFIDENCE IS NOT QUITE AS HIGH THAT CONVECTION WILL REMAIN OVER THIS AREA ALL DAY...SO SOMETHING TO DEFINITELY WATCH WITH THE MORNING UPDATE. RAIN WILL QUICKLY END FROM WEST TO EAST THIS EVENING WITH MOST OF THE RAIN OUT OF THE AREA BY MIDNIGHT. MOSTLY DRY CONDITIONS CAN BE EXPECTED ON FRIDAY ALTHOUGH SOME RESIDUAL CLOUD COVER WILL REMAIN KEEPING A LID ON TEMPERATURES FROM REACHING THE 90 DEGREE MARK WITH LOCATIONS REMAINING IN THE MID TO UPPER 80S. BY THE WEEKEND...RAIN CHANCES NOW LOOK MINIMAL AT BEST WITH THE UPPER RIDGE SITUATED OVER TEXAS BUILDING OVER THE AREA. IN FACT...THIS WILL SPELL A NOTICEABLE INCREASE IN HIGHS WITH LOW TO MID 90S EXPECTED BOTH DAYS WITH LITTLE RELIEF EXPECTED. BY SUNDAY NIGHT...THE EASTERN FRINGES OF THIS RIDGE BEGIN TO BREAK DOWN AND SHOWERS AND THUNDERSTORMS DEVELOP AHEAD OF A COLD FRONT EXPECTED MONDAY NIGHT INTO TUESDAY. THE GOOD NEWS IS THAT THIS COLD FRONT IS STILL IN ALL OF THE MEDIUM RANGE MODELS AND STILL FORECAST TO MOVE ACROSS MIDDLE TENNESSEE WITH VERY PLEASANT WEATHER FOR EARLY AUGUST EXPECTED AS MUCH DRIER AIR FILTERS INTO THE REGION. HIGHS TUESDAY THROUGH THURSDAY LOOK TO BE IN THE MID TO UPPER 80S WITH MARKEDLY LOWER HUMIDITY UNDER SUNNY SKIES...NOT A BAD SCENARIO AT ALL. && .PRELIMINARY POINT TEMPS/POPS... NASHVILLE 83 69 86 68 / 100 20 10 10 CLARKSVILLE 84 67 85 67 / 70 20 10 0 CROSSVILLE 79 67 79 65 / 100 60 10 10 COLUMBIA 84 69 86 68 / 100 20 10 10 LAWRENCEBURG 84 69 87 69 / 90 20 10 10 WAVERLY 84 67 85 69 / 80 20 10 0 && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && 55
Hazardous weather outlook, Aug 6, 5:06 AM CDT, 3 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 506 AM CDT THU AUG 6 2015 TNZ005>011-023>034-056>066-075-077>080-093>095-071015- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON- MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES- 506 AM CDT THU AUG 6 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT WIDESPREAD SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS MIDDLE TENNESSEE TODAY. A FEW STORMS MAY BE STRONG OR POSSIBLY SEVERE...WITH GUSTY WINDS...SMALL HAIL...AND LOCALLY HEAVY RAINFALL THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. SHAMBURGER
In the hours before
Special weather statement, Aug 6, 9:02 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 902 AM CDT THU AUG 6 2015 TNZ093-094-061445- LAWRENCE TN-WAYNE TN- 902 AM CDT THU AUG 6 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WAYNE AND CENTRAL LAWRENCE COUNTIES UNTIL 945 AM CDT... AT 901 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER COLLINWOOD...OR 8 MILES SOUTH OF WAYNESBORO...MOVING EAST AT 35 MPH. WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... LAWRENCEBURG...WAYNESBORO...LORETTO...COLLINWOOD...ST. JOSEPH... ETHRIDGE...LEOMA...FIVE POINTS AND WESTPOINT. LAT...LON 3508 8783 3531 8780 3535 8727 3500 8730 TIME...MOT...LOC 1401Z 274DEG 32KT 3520 8772 27!
Nearby
Special Weather Statements in Tennessee, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.